Are you aware that they reformulated Armour? It could be a reaction to a new filler they are using.
I have heard that a new filler could be the problem but how do I find out IF this is the problem. I am a nutritional consultant well aware of the problems with the RXs the Drs prescribe for hypo-thyroid patients like Synthroid etc. I will NOT take them.. I have been on Armour for years until I heard they were having all these problems. Now I have been buying it from Canada but I still find I am getting the overall body itching..so I am in a dizzy. I need the help but this help is NOT helping me..I have taken myself off for two days now and guess what no itching..Also, I did NOT find that the Armour is raising my levels..All my problems started when I had a hip replacement four years ago..post-opreration my thyroid level plummeted and my Dr. had to take me off the 60 mg. and now I am only on 30 mg and STILL I get the itching. to say I am frustrated is putting it mildly. I have been on the Thyroid blog with Mary Shoman and I see where others are also having problems but what are we supposed to do when we DO NOT want the articificial thyroid RXs the Drs are so quick to push. Sorrry I bent your ear but I want you to know how much I appreciate your taking the time to answer my message.lynne1081
Hi, my problem sounds the same as yours, I got off of Synthroid after about 38 years on it, am now on 90 mg of Armour and am now itching every day, they are trying to regulate the dose, I started off low dose and now am on 90 mg, what did you do to fix your problem?
I have had the same problem and my dr told me since it's natural and not synthetic that it depends on the manufacturer and can be different. Every once in a while I get a batch that does this.